MAUDE Adverse Event Report: ARTHREX, INC. CONTURLK HTO PLT,FLAT,LFT,67MM; BONE FIXATION PLATE

ARTHREX, INC. CONTURLK HTO PLT,FLAT,LFT,67MM; BONE FIXATION PLATE
Model Number CONTURLK HTO PLT,FLAT,LFT,67MM
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 03/17/2025, a sales representative reported via email that an ar-13730-01 contourlock hto plate, flat, 67 mm, left (from loaner set rar-13330t) was missing a bushing.The plate was implanted before they noticed it was missing a bushing.They removed the two screws that were placed and opened a new plate.This was discovered during a procedure, with no reported patient harm.Additional information has been requested.
 
Additional Manufacturer Narrative
Additional information: b5, g3, h6.
 
Event or Problem Description
Additional information has been received on 3/25/2025: this was discovered during an hto procedure on (b)(6) 2025.The case was completed using a new plate.The case was delayed five minutes with anesthesia for the added time.The patient did not suffer any negative effects on or after the surgery.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.One unpackaged ar-13730-01, batch 14960507, was received for investigation.- visual evaluation noted that one of the bushings was detached from the device.- functional testing was not performed due to damage to the device.- the most likely cause for the reported failure can be attributed to misuse/mishandling due to damage to the device.- the complaint allegation is confirmed.However, the allegation that this was an 'out-of-box' occurrence can't be confirmed as the device was utilized in a procedure.- refer to investigation photos.

Brand Name
CONTURLK HTO PLT,FLAT,LFT,67MM
Common Device Name
BONE FIXATION PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21775464
Report Number1220246-2025-01244
Device Sequence Number8220508
Product Code HRS
UDI-Device Identifier00888867015142
UDI-Public(01)00888867015142(11)220513(17)270430(10)14960507
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K032187
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCONTURLK HTO PLT,FLAT,LFT,67MM
Device Catalogue NumberAR-13730-01
Device Lot Number14960507
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2025
Supplement Date Received by Manufacturer03/25/2025
08/04/2025
Initial Report FDA Received Date04/04/2025
Supplement Report FDA Received Date04/21/2025
08/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown